Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 107, NWS Austin/San Antonio, TX

June 13, 2015Edwards County, Kinney County, Val Verde County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Jun 13, 2015, 11:57 PM CDT for Edwards County, Kinney County, Val Verde County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2015, 11:57 PM CDT (04:57 UTC)
Expired
Jun 14, 2015, 2:45 AM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

Counties Edwards County, TX, Kinney County, TX, Val Verde County, TX

The radar

The Laughlin AFB radar (KDFX), 65 km from the middle of the area, began a volume at 04:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 12:50 AM CDTFLASH FLOOD1 Sw Del Rio, TXROAD CLOSED AT INDUSTRIAL BLVD AND CIENEGAS RD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 53 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 5.0 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2015-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 971 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2015-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
971 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
1566 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.1
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

280 
WGUS54 KEWX 140457
FFWEWX
TXC137-271-465-140745-
/O.NEW.KEWX.FF.W.0107.150614T0457Z-150614T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1157 PM CDT SAT JUN 13 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN EDWARDS COUNTY IN SOUTH CENTRAL TEXAS...
  WESTERN KINNEY COUNTY IN SOUTH CENTRAL TEXAS...
  EASTERN VAL VERDE COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 245 AM CDT
    
* AT 1152 PM CDT...DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS 
  PRODUCING HEAVY RAIN ACROSS EASTERN VAL VERDE COUNTY PUSHING TO 
  THE EAST. HEAVY RAIN IS EXPECTED TO CONTINUE AND AFFECT WESTERN 
  EDWARDS AND KINNEY COUNTIES WITHIN THE NEXT HOUR. DOPPLER RADAR 
  ESTIMATED 1 TO 2 INCHES OF RAINFALL WITH THIS LINE AS STORMS  
  MOVE TO THE EAST AT 25 MPH.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  DEL RIO...LOMA ALTA...CARTA VALLEY...FLOUR MILLS...LAKE VIEW...VAL
  VERDE PARK...CIENEGAS TERRACE...LAUGHLIN AFB...AMISTAD VILLAGE...
  US-277 NEAR THE SUTTON-EDWARDS COUNTY LINE...PAFFORD CROSSING...
  ROUGH CANYON REC AREA...DEVILS SHORES...VINEGARONE AND DEVILS RIVER
  STATE NATURAL AREA.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT
TO FLOODING WHEN WATER BEGINS RISING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3029 10096 3029 10054 2912 10071 2917 10078
      2920 10077 2926 10081 2928 10087 2931 10089
      2936 10100 2946 10106 2948 10113

$$
2 follow-up statements
582 
WGUS74 KEWX 140536
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1236 AM CDT SUN JUN 14 2015

TXC137-271-465-140745-
/O.CON.KEWX.FF.W.0107.000000T0000Z-150614T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EDWARDS TX-KINNEY TX-VAL VERDE TX-
1236 AM CDT SUN JUN 14 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR
WESTERN EDWARDS...WESTERN KINNEY AND EASTERN VAL VERDE COUNTIES...

AT 1233 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
HEAVY RAIN ACROSS THE CITY OF DEL RIO. UP TO TWO INCHES OF RAIN HAVE 
ALREADY FALLEN WITH AN ADDITIONAL 1 TO 2 INCHES OF RAINFALL POSSIBLE 
ACROSS THE SOUTHERN PART OF VAL VERDE BEFORE THE STORMS MOVE TO THE 
EAST.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DEL RIO...LOMA ALTA...LAKE VIEW...VAL VERDE PARK...CARTA VALLEY...
CIENEGAS TERRACE...LAUGHLIN AFB...AMISTAD VILLAGE...FLOUR MILLS...
US-277 NEAR THE SUTTON-EDWARDS COUNTY LINE AND VINEGARONE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3029 10080 3029 10054 2912 10071 2917 10078
      2920 10077 2926 10081 2928 10087 2931 10089
      2936 10100 2946 10106 2962 10089 2985 10078

$$
522 
WGUS74 KEWX 140648
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
148 AM CDT SUN JUN 14 2015

TXC137-140651-
/O.CAN.KEWX.FF.W.0107.000000T0000Z-150614T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EDWARDS TX-
148 AM CDT SUN JUN 14 2015

...THE FLASH FLOOD WARNING FOR WESTERN EDWARDS COUNTY IS CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. PLEASE CONTINUE TO HEED ALL ROAD CLOSURES.

LAT...LON 2916 10077 2919 10076 2925 10080 2926 10080
      2926 10081 2928 10087 2930 10088 2931 10089
      2936 10100 2944 10105 2965 10076 2957 10064
      2912 10071

$$

TXC271-465-140745-
/O.CON.KEWX.FF.W.0107.000000T0000Z-150614T0745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KINNEY TX-VAL VERDE TX-
148 AM CDT SUN JUN 14 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR
WESTERN KINNEY AND SOUTHEASTERN VAL VERDE COUNTIES...

AT 143 AM CDT...DOPPLER RADAR CONTINUES TO DETECT MODERATE TO HEAVY 
RAIN BETWEEN SOUTHERN VAL VERDE AND KINNEY COUNTIES. THE LINE OF 
STORMS IS ALMOST STATIONARY WHILE NEW STORMS FORM BEHIND THE MAIN 
LINE. THIS SCENARIO COULD END UP PRODUCING ADDITIONAL 1 INCH OF 
RAINFALL ACROSS THE ALREADY AFFECTED AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2916 10077 2919 10076 2925 10080 2926 10080
      2926 10081 2928 10087 2930 10088 2931 10089
      2936 10100 2944 10105 2965 10076 2957 10064
      2912 10071

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 9:26 PM CDT, 2 hours 31 minutes earlier.

Area forecast discussion, Jun 13, 9:26 PM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
926 PM CDT SAT JUN 13 2015

.UPDATE...
LIGHT RAIN IS JUST ENTERING THE WESTERN PART VAL VERDE COUNTY
WITH MODERATE TO HEAVY RAIN EXPECTED AT THE TOP OF THE HOUR. A
LINE OF STRONG STORMS IS FORECAST TO PUSH FROM THE NORTHWEST INTO
VAL VERDE COUNTY AND PRODUCE HEAVY RAIN...FREQUENT AND DANGEROUS
LIGHTNING STRIKES...WIND GUSTS UP TO 50 MPH AND UP TO ONE QUARTER
SIZE HAIL. MAIN CONCERNS WITH THESE STORMS ARE HEAVY RAIN WITH
POSSIBLE 1 TO 2 INCHES PER HOUR LEADING TO FLASH FLOODING AND
THUNDERSTORM WIND GUSTS UP TO 50 MPH. THE LINE OF STORMS IS
EXPECTED TO DISSIPATE OVERNIGHT AS IT PUSHES SOUTHEASTWARD ACROSS
THE RIO GRANDE PLAINS.

&&

.PREV DISCUSSION... /ISSUED 709 PM CDT SAT JUN 13 2015/

AVIATION.../00Z TAFS/
CONVECTION CURRENTLY OVER THE REGION SHOULD DISSIPATE AROUND
SUNSET. WILL HAVE TO CONTINUE TO MONITOR THE WESTERN AREAS FOR
CONVECTION LATER THIS EVENING AND OVERNIGHT. WILL SEE VFR
CONDITIONS UNTIL MVFR CIGS BEGIN TO DEVELOP BETWEEN 05Z-07Z.
BY 10Z IFR CIGS WILL LIKELY DEVELOP ACROSS THE I-35 SITES. AT THIS
TIME EXPECT KDRT TO REMAIN MVFR. AFTER 16Z WILL SEE A RETURN TO
MVFR CIGS. EXPECTING MORE CONVECTION SUNDAY SIMILAR TO WHAT WE
EXPERIENCED TODAY. SO AFTER 18Z EXPECT TO SEE SCATTERED CONVECTION
DEVELOP. FOR NOW JUST INCLUDED VCSH DUE TO TIMING AND LOCATION
ISSUES. E/SE WINDS NEAR 15 KNOTS WILL DECREASE TO NEAR 10 KNOTS
AFTER SUNSET AND BECOME MORE S/SE. WINDS AFTER 16Z SUNDAY WILL BE
SE 10-20 KNOTS. ANY CONVECTION OR CONVECTIVE OUTFLOWS COULD
PRODUCE WIND GUSTS OF 30-35 KNOTS.

PREV DISCUSSION... /ISSUED 308 PM CDT SAT JUN 13 2015/

SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...ISOLATED SHOWERS AND
STORMS EAST OF I-35 WILL DIMINISH TOWARDS SUNSET. RE-DEVELOPMENT
OF STREAMER SHOWERS ACROSS THE EAST ARE FORECAST BY SEVERAL MODELS
OVERNIGHT. ACROSS WEST TEXAS...CONVECTION IS ONCE AGAIN DEVELOPING
THIS AFTERNOON. MID LEVEL FLOW IS WEAKER TODAY THAN YESTERDAY...
HOWEVER DESPITE THIS A ROBUST 35-45KT 850MB LLJ IS FORECAST TO
DEVELOP ACROSS THE WESTERN EDWARDS PLATEAU AND RIO GRANDE THIS
EVENING AND OVERNIGHT...WHICH MAY SUPPORT STORMS MAINTAINING
STRENGTH INTO THE FAR WESTERN CWA LATE EVENING AND OVERNIGHT. A
FEW HI RESOLUTION MODELS AS WELL AS NAM12 AND GFS INDICATE THIS
OCCURRING. A FEW STRONGER STORMS MAY BE POSSIBLE WITH SMALL HAIL
AND STRONG WIND GUSTS WEST OF A ROCKSPRINGS TO BRACKETVILLE LINE
TONIGHT...BUT THE BIGGER THREAT MAY BE LOCALLY HEAVY RAINFALL WEST
OF THIS LINE...SHOULD THE COMPLEX MAINTAIN ITSELF INTO THE FAR
WESTERN CWA.

SUNDAY SHOULD BE A REPEAT OF TODAY...WITH PERHAPS SLIGHTLY MORE
COVERAGE ALONG THE I-35 CORRIDOR AND ESPECIALLY EAST. A FEW
SHOWERS AND STORMS COULD CONTAIN HEAVY DOWNPOURS.

LONG TERM (MONDAY THROUGH SATURDAY)...THE FORECAST MONDAY NIGHT
THROUGH WEDNESDAY WILL BE HIGHLY DEPENDENT ON A POTENTIAL
TROPICAL SYSTEM. WE CONTINUE TO MONITOR A BROAD AREA OF LOW
PRESSURE NEAR BELIZE AND THE YUCATAN. THIS SYSTEM WILL BE STEERED
NORTHWEST SUNDAY AND MONDAY INTO THE GULF OF MEXICO...AROUND THE
SOUTHWEST PERIPHERY OF A RIDGE ACROSS THE SOUTHEAST U.S. AND BROAD
TROUGH ACROSS TEXAS. ENVIRONMENTAL CONDITIONS ARE EXPECTED TO
SUPPORT SOME DEVELOPMENT OF THIS SYSTEM OVER THE GULF OF
MEXICO AS UPPER LEVEL WIND SHEAR RELAXES...AND AS OF SATURDAY
AFTERNOON THE NATIONAL HURRICANE CENTER IS CURRENTLY GIVING THE
SYSTEM A 50 PERCENT CHANCE OF DEVELOPMENT INTO A TROPICAL CYCLONE.

GLOBAL MODELS ARE GENERALLY CONVERGED ON A LANDFALL SOMEWHERE
ALONG THE MID OR UPPER TEXAS COAST TUESDAY MORNING. HOW ORGANIZED
THE SYSTEM BECOMES AND THE EXACT TRACK INTO AND THROUGH TEXAS WILL
DICTATE POPS AND QPF AMOUNTS ACROSS SOUTH-CENTRAL TEXAS. A MORE
ORGANIZED SYSTEM INTO THE UPPER TEXAS COAST WILL LEAVE THE EWX CWA
ON THE DRY SUBSIDENT SIDE. A WEAKER SYSTEM INTO THE MID TEXAS
COAST WILL POTENTIALLY BRING HEAVY RAINFALL TO PORTIONS OF THE
AREA TUESDAY AND WEDNESDAY. USING A BLENDED APPROACH FOR NOW OF
ECMWF/GFS AS WELL AS WPC/NHC COORDINATION WE HAVE SHOWN A GRADIENT
OF LIKELY POPS ACROSS THE NORTHEAST AND EASTERN CWA TUESDAY AND
WEDNESDAY TO SLIGHT CHANCE ALONG THE RIO GRANDE...WITH LOCALLY
HEAVY RAINFALL MENTIONED CENTRAL AND ESPECIALLY EASTERN ZONES.
AS THE FORECAST AND TRENDS ON THE POTENTIAL DEVELOPMENT OF THIS
SYSTEM BECOME CLEARER SUNDAY AND MONDAY POPS AND QPF AND RESULTING
IMPACTS WILL LIKELY BE REFINED ACROSS THE EWX CWA...SO STAY
CLOSELY TUNED.

BEYOND WEDNESDAY...MODELS INDICATE A BROAD MID AND UPPER LEVEL
WEAKNESS REMAINING OVER THE AREA THURSDAY AND FRIDAY. DIURNALLY
DRIVEN ISOLATED TO SCATTERED SHOWERS AND STORMS WILL BE POSSIBLE
BOTH DAYS. DRYING AND POTENTIAL FOR WEAK RIDGING TO BUILD OVER THE
AREA TAKES PLACE NEXT WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              74  90  73  89  72 /  20  40  10  40  20
AUSTIN BERGSTROM INTL AIRPORT  73  90  72  89  71 /  20  40  10  40  20
NEW BRAUNFELS MUNI AIRPORT     74  91  73  90  72 /  20  40  10  40  20
BURNET MUNI AIRPORT            73  89  72  88  71 /  20  30  10  30  20
DEL RIO INTL AIRPORT           76  93  75  93  75 /  40  10  30  10  10
GEORGETOWN MUNI AIRPORT        73  89  73  88  71 /  20  40  10  40  20
HONDO MUNI AIRPORT             75  90  74  91  73 /  20  20  10  20  10
SAN MARCOS MUNI AIRPORT        73  89  72  89  72 /  20  40  10  40  20
LA GRANGE - FAYETTE REGIONAL   73  89  73  88  73 /  30  50  30  50  50
SAN ANTONIO INTL AIRPORT       75  90  74  90  74 /  20  30  10  30  20
STINSON MUNI AIRPORT           76  91  75  91  74 /  20  30  10  30  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...10
SYNOPTIC/GRIDS...17
PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Jun 13, 2:07 PM CDT, 9 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
207 PM CDT SAT JUN 13 2015

TXZ171>173-183>194-202>209-217>225-228-141915-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
207 PM CDT SAT JUN 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE LATE TONIGHT
ACROSS THE WESTERN EDWARDS PLATEAU AND RIO GRANDE...OR ALONG AND
WEST OF A ROCKSPRINGS TO BRACKETVILLE LINE. SOME STORMS COULD
CONTAIN LOCALLY HEAVY RAINFALL LEADING TO LOCALIZED FLOODING. IN
ADDITION...SOME STORMS COULD BECOME STRONG CONTAINING SMALL HAIL
AND WIND GUSTS TO 50 MPH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

GULF MOISTURE WILL INCREASE SIGNIFICANTLY ON MONDAY INTO TUESDAY
AS A BROAD AREA OF LOW PRESSURE OVER THE WESTERN GULF OF MEXICO
MOVES NORTHWEST TOWARDS THE MID OR UPPER TEXAS COAST. THIS SYSTEM
HAS A MEDIUM CHANCE OF BECOMING A TROPICAL CYCLONE PRIOR TO MAKING
LANDFALL ALONG THE MID OR UPPER TEXAS COAST LATE MONDAY OR TUESDAY
MORNING. REGARDLESS...LOCALLY HEAVY RAINFALL CAPABLE OF PRODUCING
FLASH FLOODING WILL BE POSSIBLE LATE MONDAY NIGHT THROUGH
WEDNESDAY...WITH THE GREATEST THREAT ALONG AND NORTHEAST OF
HIGHWAY 183 OR A LINE FROM NORTHWEST OF AUSTIN TO CUERO. STAY
TUNED TO FUTURE FORECASTS AS THIS THREAT AREA MAY SHIFT AS DETAILS
ON THIS SYSTEM BECOME MORE CLEAR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Special weather statement, Jun 13, 10:02 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1002 PM CDT SAT JUN 13 2015

TXZ183-140400-
VAL VERDE TX-
1002 PM CDT SAT JUN 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE COUNTY UNTIL 1100 PM
CDT...

AT 1002 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF
SHEFFIELD TO 12 MILES SOUTHWEST OF LANGTRY...AND MOVING EAST AT 35
MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
COMSTOCK...LANGTRY...JUNO...OSMAN...SEMINOLE CANYON STATE PARK...
PANDALE...SHUMLA...PAFFORD CROSSING...HACKBERRY CROSSING...DEVILS
RIVER STATE NATURAL AREA...ROUGH CANYON REC AREA...DEVILS SHORES AND
BAKERS CROSSING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3029 10173 3029 10081 2950 10081 2956 10124
      2963 10126 2962 10128 2958 10128 2958 10131
      2965 10130 2966 10135 2965 10136 2970 10137
      2977 10140 2975 10144 2979 10146 2976 10154
      2981 10155 2977 10158 2976 10171
TIME...MOT...LOC 0302Z 268DEG 30KT 3061 10175 2971 10173

MSL
Special weather statement, Jun 13, 11:30 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1130 PM CDT SAT JUN 13 2015

TXZ183-184-202-140515-
EDWARDS TX-VAL VERDE TX-KINNEY TX-
1130 PM CDT SAT JUN 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN EDWARDS...WESTERN KINNEY
AND EASTERN VAL VERDE COUNTIES UNTIL 1215 AM CDT...

AT 1130 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF JUNO
TO 10 MILES SOUTHWEST OF BOX CANYON-AMISTAD...AND MOVING EAST AT 35
MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
DEL RIO...JUNO...LOMA ALTA...COMSTOCK...CARTA VALLEY...FLOUR MILLS...
LAKE VIEW...AMANDA...VAL VERDE PARK...CIENEGAS TERRACE...LAUGHLIN
AFB...AMISTAD VILLAGE...BOX CANYON-AMISTAD...PAFFORD CROSSING...ROUGH
CANYON REC AREA...DEVILS SHORES...BAKERS CROSSING...VINEGARONE AND
DEVILS RIVER STATE NATURAL AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2961 10128 2962 10128 3029 10111 3029 10099
      3019 10042 2912 10071 2917 10078 2920 10077
      2926 10081 2928 10087 2936 10100 2946 10106
      2947 10115 2952 10118 2952 10125 2959 10125
      2959 10128 2958 10129
TIME...MOT...LOC 0430Z 288DEG 32KT 3022 10105 2940 10127

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 10:02 PM CDTSpecial Weather StatementEWXVal Verde58 min
Jun 13, 10:19 PM CDTFlash Flood WarningEWXVal Verde116 min
Jun 13, 11:19 PM CDTSevere Thunderstorm WarningEWXVal Verde41 min
Jun 13, 11:30 PM CDTSpecial Weather StatementEWXVal Verde45 min
Jun 13, 11:49 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Val Verde56 min
Jun 14, 12:20 AM CDTSpecial Weather StatementEWXKinney40 min
Jun 14, 12:50 AM CDTFlash Flood WarningEWXKinney, Maverick, Val Verde3 hr
Jun 14, 1:28 AM CDTSpecial Weather StatementEWXKerr, Kinney, Real, Uvalde47 min
Jun 14, 2:21 AM CDTFlash Flood WarningEWXKinney, Maverick, Uvalde, Zavala3 hr
Jun 14, 3:22 AM CDTAreal Flood AdvisoryEWXBandera, Real3 hr
Jun 14, 4:07 AM CDTFlash Flood WarningEWXBandera, Dimmit, Frio, Maverick, Medina, Uvalde and 1 more3 hr
Jun 14, 4:22 AM CDTAreal Flood AdvisoryEWXComal, Guadalupe3 hr
Jun 14, 4:51 AM CDTAreal Flood AdvisoryEWXBlanco, Comal, Hays, Travis3 hr
Jun 14, 5:20 AM CDTFlash Flood WarningEWXComal, Hays, Travis4 hr
Jun 14, 5:39 AM CDTAreal Flood AdvisoryEWXBastrop, Bexar, Caldwell, DeWitt, Fayette, Gonzales and 4 more4 hr
Jun 14, 6:14 AM CDTFlash Flood WarningEWXBexar, DeWitt, Gonzales, Guadalupe, Karnes, Lavaca and 1 more4 hr
Jun 14, 6:34 AM CDTFlash Flood WarningEWXTravis, Williamson3 hr
Jun 14, 6:41 AM CDTRiver Flood WarningEWXComal, Guadalupe23 hr
Jun 14, 6:41 AM CDTRiver Flood WarningEWXComal, Guadalupe23 hr
Jun 14, 6:44 AM CDTFlash Flood WatchEWXAtascosa, Bastrop, Bexar, Blanco, Burnet, Caldwell and 13 more15 hr
Jun 14, 6:55 AM CDTFlash Flood WarningEWXBastrop, Caldwell3 hr
Jun 14, 9:18 AM CDTRiver Flood WarningEWXCaldwell, Gonzales23 hr
Jun 14, 9:18 AM CDTRiver Flood WarningEWXGonzales54 hr
Jun 14, 9:28 AM CDTAreal Flood AdvisoryEWXHays, Travis3 hr
Jun 14, 10:01 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell3 hr
Jun 14, 10:18 AM CDTFlash Flood WarningEWXGuadalupe3 hr
Jun 14, 10:55 AM CDTAreal Flood AdvisoryEWXBandera, Bexar, Medina3 hr
Jun 14, 11:41 AM CDTFlash Flood WarningEWXBexar3 hr
Jun 14, 1:44 PM CDTAreal Flood AdvisoryEWXBexar, Comal, Guadalupe3 hr
Jun 14, 2:05 PM CDTFlash Flood WarningEWXAtascosa, Bexar, Comal, Guadalupe, Hays, Karnes and 1 more3 hr
Jun 14, 2:24 PM CDTSpecial Weather StatementEWXBexar36 min
Jun 14, 2:27 PM CDTRiver Flood WarningEWXBexar19 hr
Jun 14, 2:40 PM CDTFlash Flood WarningEWXAtascosa, Bexar2 hr
Jun 14, 2:43 PM CDTSpecial Weather StatementEWXWilson32 min
Jun 14, 3:36 PM CDTSpecial Weather StatementEWXComal, Guadalupe24 min
Jun 14, 3:42 PM CDTAreal Flood AdvisoryEWXHays, Travis3 hr
Jun 14, 3:49 PM CDTRiver Flood WarningEWXBexar26 hr
Jun 14, 3:49 PM CDTRiver Flood WarningEWXBexar, Wilson41 hr
Jun 14, 4:07 PM CDTSpecial Weather StatementEWXTravis23 min
Jun 14, 4:32 PM CDTAreal Flood AdvisoryEWXTravis, Williamson3 hr
Jun 14, 5:01 PM CDTAreal Flood AdvisoryEWXBexar, Comal, Gonzales, Guadalupe, Wilson3 hr
Jun 14, 5:41 PM CDTAreal Flood AdvisoryEWXZavala2 hr
Jun 14, 6:00 PM CDTSpecial Weather StatementEWXZavala30 min
Jun 14, 6:40 PM CDTSpecial Weather StatementEWXZavala65 min

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.